Article

4 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    1 4 0 0


Annales de Dermatologie et de Vénéréologie
Vol 128, N° 4  - juin 2001
p. 534
Doi : AD-04-2001-128-4-0151-9638-101019-ART10
Cas cliniques

OEdème inflammatoire sous-cutané induit par une chimiothérapie de type MINE
 

E. Maubec [1], O. Oberlin [2], K. Belhadj [3], J.-C. Roujeau [1]
[1] Service de Dermatologie, Hôpital Henri Mondor, Créteil.
[2] Service d'Hématologie, Hôpital Henri Mondor, Créteil.
[3] Département de Pédiatrie, Institut Gustave Roussy, Villejuif.

Abstract
Introduction

Les chimiothérapies de type MINE (mitoguazone, ifosfamide, vinorelbine et etoposide) sont des chimiothérapies de rattrapage utilisées dans les maladies de Hodgkin en rechute ou en échec de traitement.

Observations

Nous rapportons deux observations d'oedème inflammatoire douloureux sous-cutané massif survenu au décours d'une chimiothérapie de type MINE chez une jeune fille âgée de 16 ans et un jeune homme âgé de 17 ans suivis pour une maladie de Hodgkin. Les douleurs non calmées par les morphiniques entraînaient une impotence fonctionnelle majeure. Dans un cas, le taux de créatine phosphokinase était élevé, on notait une hypoalbuminémie, l'imagerie par résonance magnétique montrait un oedème hypodermique et musculaire et la biopsie cutanée montrait un oedème hémorragique diffus de l'hypoderme. Dans l'autre cas on ne notait qu'une hypoalbuminémie. L'évolution était favorable en quelques semaines dans les deux cas, mais avec dans un cas des séquelles de type algique et une nécrose localisée de la graisse à cinq mois de l'épisode aigu.

Discussion

Cet effet indésirable d'oedème inflammatoire sous-cutané associé à des myalgies et des algies cutanées au cours d'un protocole de chimiothérapie MINE est original car il n'a jamais été décrit avec les différents constituants de cette chimiothérapie. Trois hypothèses anatomocliniques peuvent être évoquées : syndrome de fuite capillaire, panniculite et fasciite toxique. Le médicament responsable reste indéterminé, mais le plus suspect est la vinorelbine du fait de la chronologie des éruptions survenant aux premier et dernier jours de cure et du fait de la toxicité vasculaire de ce médicament qui pourrait expliquer une fuite capillaire.

Abstract
Subcutaneous inflammatory edema induced by MINE chemotherapy.
Background

The MINE regimen (mitoguazone, ifosfamide, vinorelbine and etoposide) is a salvage chemotherapy for relapsed and refractory Hodgkin's disease.

Case reports

We report the cases of a 16-year-old girl and a 17-year-old boy who had Hodgkin's disease and developed painful and massive subcutaneous inflammatory edema after MINE chemotherapy. Morphine was unable to control pain leading to major functional disability of joint movement. One patient had an elevated creatine kinase level, hypoalbuminemia, hypodermic and muscular edema at magnetic resonance imaging and diffuse hemorrhagic hypodermic edema at skin biopsy. The other patient was found to have only hypoalbuminemia. The clinical course was favorable in both cases within a few weeks, but with recurrent episodes of pain and localized areas of fat necrosis five months later in one case.

Discussion

This side effect of MINE chemotherapy - subcutaneous inflammatory edema, myalgia and skin pain - has not been described previously for the different components of the regimen. Three clinicopathological hypotheses could be put forward: capillary leak syndrome, panniculitis, toxic fasciitis. The causal drug remains undetermined, but the most likely would be vinorelbine because of the chronology of the eruptions during the first and last days of chemotherapy and because of the known vascular toxicity of vinorelbine which could explain a capillary leak syndrome.






© 2001 Elsevier Masson SAS. Tous droits réservés.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline